# SDR USAA2011012490323

- Difficulty date: January 23, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 29,571 hours, 11,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: E0062B1A4AD0A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 46 - BUR-PHX - EMERGENCY LIGHTS - EMERGENCY EXIT LIGHTS ON WHEN SWITCH IN ARM.  REMOVED AND REPLACED EMERGENCY LIGHT SWITCH 4WL IAW ESPM 20-45-13.
